# SDR DALA12002533128

- Difficulty date: June 27, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y1292 BETWEEN FR 41 TO FR 47 CORRODED OUT OF LIMITS IN 2 LOCATIONS.  REMOVED AND REPLACED SEAT TRACK AT Y1292 FR41-FR47 IAW SRM 51-42-11 IAW A319 SRM 51-23-12.  DAMAGE DIM: ORIG. MAT=.140 INCH L=.800 INCH W=.100 D=.015.
